# SDR AWXA200501132

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,824 hours, 28,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Part serial: UNK
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - DISCOVERED EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT STATION 4 NOT DISPLAYING THE RED CHARGING LIGHT AND FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH FLASHLIGHT.  OPERATIONAL CHECKS GOOD.
